# SDR USAA990574

- Difficulty date: June 21, 1999
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N337US
- Make and model: Boeing 737301
- Aircraft serial: 23235
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Part time: 38,169 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 20 INCH AREA OF CORROSION BS 270, LBL 10 - RBL 10 FLOOR SUPPORT.  INSTALLED NEW Z-ANGLE PER TR 53-20-04 AND EA 64680.  (M)
